On uniqueness of JSJ decompositions of finitely generated groups
UNSPECIFIED. (2003) On uniqueness of JSJ decompositions of finitely generated groups. COMMENTARII MATHEMATICI HELVETICI, 78 (4). pp. 740-751. ISSN 0010-2571Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00014-003-0780-y
We give an example of two JSJ decompositions of a group that are not related by conjugation, conjugation of edge-inclusions, and slide moves. This answers the question of Rips and Sela stated in [RS]. On the other hand we observe that any two JSJ decompositions of a group are related by an elementary deformation, and that strongly slide-free JSJ decompositions are genuinely unique. These results hold for the decompositions of Rips and Sela, Dunwoody and Sageev, and Fujiwara and Papasoglu, and also for accessible decompositions.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMMENTARII MATHEMATICI HELVETICI|
|Publisher:||BIRKHAUSER VERLAG AG|
|Number of Pages:||12|
|Page Range:||pp. 740-751|
Actions (login required)